# SDR SWAA201201130267

- Difficulty date: January 13, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 23,622 hours, 13,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN AND AIR TURNBACK WITH DECLARED EMERGENCY.  ON DEPARTURE NR 1 ENGINE EXHAUST WAS DARKER.  NR 1 EGT WAS APPROXIMATELY 50 DEG ABOVE NR 2 F FLOW WAS SLIGHTLY HIGHER.  ABOVE 10,000FT NR 1 BLEED TRIP OFF CAME ON RAN CHECK LIST, WOULD NOT GO OUT.  NR 1 ENGINE OVERHEAT CAME ON.  REMOVED AND REPLACED NR 1 ENGINE BLEED AIR REGULATOR, BLEED AIR CHECK VALVE, NR 1 ENG LT CORE FIRE DETECT ASSY, NR 1 ENGINE PNEUMATIC HIGH STAGE PRESSURE REGULATOR, NR 1 ENGINE PNEUMATIC PRSOV, NR 1 ENG HIGH STAGE VALVE PER MM.
